Department   Undergraduate School  , School of Science and Technology
   Position   Associate Professor
Language English
Publication Date 2018/08
Type Academic Journal
Peer Review Peer reviewed
Title Nonlinear Resonances of Chains of Thin Elastic Beams With Intermittent Contact
Contribution Type Sole-authored
Journal Journal of Computational and Nonlinear Dynamics
Journal TypeAnother Country
Publisher The American Society of Mechanical Engineers
Volume, Issue, Page 13,pp.081005-1-081005-10
Author and coauthor Akira Saito